Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A generalization of a result of Kazhdan and Lusztig


Authors: Jeffrey D. Adler and Stephen DeBacker
Journal: Proc. Amer. Math. Soc. 132 (2004), 1861-1868
MSC (2000): Primary 22E35, 22E65; Secondary 17B45, 20G05, 20G15, 22E50, 20G25
Published electronically: December 1, 2003
MathSciNet review: 2051152
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Kazhdan and Lusztig showed that every topologically nilpotent, regular semisimple orbit in the Lie algebra of a simple, split group over the field $\mathbb{C}(\negthinspace(t)\negthinspace)$ is, in some sense, close to a regular nilpotent orbit. We generalize this result to a setting that includes most quasisplit $p$-adic groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22E35, 22E65, 17B45, 20G05, 20G15, 22E50, 20G25

Retrieve articles in all journals with MSC (2000): 22E35, 22E65, 17B45, 20G05, 20G15, 22E50, 20G25


Additional Information

Jeffrey D. Adler
Affiliation: Department of Theoretical and Applied Mathematics, The University of Akron, Akron, Ohio 44325-4002
Email: adler@uakron.edu

Stephen DeBacker
Affiliation: Department of Mathematics, Harvard University, Cambridge, Massachusetts 02138
Address at time of publication: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1109
Email: debacker@math.harvard.edu, smdbackr@umich.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07261-7
PII: S 0002-9939(03)07261-7
Keywords: $p$-adic, Lie algebra, stability
Received by editor(s): September 23, 2002
Received by editor(s) in revised form: February 26, 2003
Published electronically: December 1, 2003
Additional Notes: The authors were partially supported by the National Security Agency (#MDA904-02-1-0020) and the National Science Foundation (Grant No. 0200542), respectively. This work was begun while the authors were attending workshops in Banff in 2001–2002 sponsored by the Mathematical Sciences Research Institute and the Pacific Institute for the Mathematical Sciences, and completed while the authors were visiting the Institute for Mathematical Sciences (IMS) at the National University of Singapore (NUS) in 2002, visits supported by IMS and NUS
Communicated by: Rebecca Herb
Article copyright: © Copyright 2003 American Mathematical Society